RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Chudov, L A

Statistics Math-Net.Ru
Total publications: 10
Scientific articles: 10

Number of views:
This page:307
Abstract pages:2460
Full texts:1205
References:1

http://www.mathnet.ru/eng/person30094
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/223095

Publications in Math-Net.Ru
2000
1. S. T. Surzhikov, V. M. Tenishev, L. A. Chudov, “On the problem of diatomic molecules wave functions determination”, Matem. Mod., 12:2 (2000),  118–127  mathnet  zmath
1992
2. V. A. Andrushchenko, A. A. Gorbunov, V. M. Paskonov, L. A. Chudov, “Calculations for problem on four near-ground thermal vortexes interaction on multiprocessor complex EC 1037–EC 2706”, Matem. Mod., 4:3 (1992),  40–52  mathnet
1990
3. V. A. Andrushchenko, M. V. Meshcherjakov, L. A. Chudov, “Numerkal methods application for estimation shoc-wave interaction with thermal layer”, Matem. Mod., 2:1 (1990),  49–55  mathnet  zmath
1974
4. P. M. Guseinov, L. A. Chudov, “An effective method for the construction of the Green's function for a second order elliptic equation”, Zh. Vychisl. Mat. Mat. Fiz., 14:3 (1974),  699–704  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 14:3 (1974), 157–162
1964
5. L. A. Chudov, G. A. Konstantinov, Lin Jun-njan, “On probabilistic estimates for round-off errors in the numerical solution of differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 4:supplement to № 4 (1964),  101–109  mathnet  mathscinet  zmath
1963
6. È. N. Sarmin, L. A. Chudov, “On the stability of the numerical integration of systems of ordinary differential equations arising in the use of the straight line method”, Zh. Vychisl. Mat. Mat. Fiz., 3:6 (1963),  1122–1125  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 3:6 (1963), 1537–1543
1962
7. L. A. Chudov, “Difference methods for solving the Cauchy problem for the Laplace equation”, Dokl. Akad. Nauk SSSR, 143:4 (1962),  798–801  mathnet  mathscinet
1959
8. L. A. Chudov, “Determining a symmetric operator with defect indices $(1,1)$ by the spectra of two self-adjoint extensions”, Uch. Zap. Mosk. Gos. Univ., 186 (1959),  137–139  mathnet  mathscinet  zmath
1954
9. I. G. Petrovskii, L. A. Chudov, “On the curves and two-dimensional surfaces along which a solution of the wave equation can have a discontinuity”, Uspekhi Mat. Nauk, 9:3(61) (1954),  175–180  mathnet  mathscinet  zmath
1949
10. L. A. Chudov, “The inverse Sturm-Liouville problem”, Mat. Sb. (N.S.), 25(67):3 (1949),  451–456  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020